# SDR 9EKA20140809009

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 8,555 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INFLIGHT CREW NOTED NR 1 HYD SYS FAIL LIGHT ILLUMINATED & PROCEEDED TO SHUT DOWN NR 1 SYS.  EXECUTED UNEVENTFUL LANDING.  VISUALLY FOUND NR 1 HYD SYS PRESSURE LINE PN 70-060T000Y4B4 TO LT CYCLIC SERVO RUPTURED.
